# SDR DALA2024120211336

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 74,551 hours, 28,099 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Abnormal
- Location: F/O Sliding Wind
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6667104) ELECTRICAL BURNING SMELL DURING ENGINE SHUTDOWN ON ARRIVAL AT GATE. NO SMELL IN CABIN. REMOVED AND REPLACED F/O SLIDING WINDOW PER B737 AMM 56-12-11.
